MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC CURAPLEX; TRANSPORTER CHAIR

MEDSOURCE INTERNATIONAL LLC CURAPLEX; TRANSPORTER CHAIR
Model Number 3246-95206
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Unspecified Musculoskeletal problem (4535)
Date of Event 07/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Paramedics opened new transport chair and attempted to lift patient that is described as 230-240lbs when patient was placed in chair and attempt to lift and move to stair chair the transport chair ripped down the middle seam, causing the patient to drop and the medic catching the patient cause their arm to be injured, and he was placed off work.Investigation results: this product was produced prior to a product design change that was put in place to mitigate this matter.
 
Event or Problem Description
Paramedics opened new transport chair and attempted to lift patient that is described as 230-240lbs when patient was placed in the chair and they attempted to lift and move the transporter chair, the transport chair ripped down the middle seam, causing the patient to drop.The medic caught the patient to ease the fall.The medic's arm was injured, and he was placed off work.

Brand Name
CURAPLEX
Common Device Name
TRANSPORTER CHAIR
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
8600 shelby court
chanhassen MN 55317
Manufacturer Contact
lisa fan
no.88 anhua road
anchang industrial zone
shaoxing, zhejiang 31208-0
CH   312080
MDR Report Key17628203
Report Number3003674698-2023-00453
Device Sequence Number14986393
Product Code FMR
UDI-Device Identifier00810071631467
UDI-Public00810071631467
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number3246-95206
Device Lot Number1504693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2023
Initial Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale